# SDR P5CA0300764

- Difficulty date: February 7, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 8,662 hours, 1,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING CRUISE OILY ODOR WAS NOTICED ON FLT DECK FOLLOWED BY LITE SMOKE FROM F/O'S AC VENT.  AOM PROCEDURE COMPLIED WITH, A/C DESCENDED TO FL29 AS A PRECAUTION WITH CREW ON 02.  SMOKE CLEARED FOLLOWING COMPLETION OF PROCEDURE WITH INTERMITTANT INCREASED ODOR.  PERFORMED INSPECTION FOR OIL CONTAMINATIONS AS PER MM 21-00-01-802, NO OIL FOUND IN DUCTS PER PACK 1, 2, 3 PER MM 21-51-05 -201.  NO LEAKS OR FURTHER ODOR WITH 3 PACKS RUNNING.
